MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048951
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the air leaked from the cuff before use on a patient.Therefore, a new unit was opened instead".No patient involvement reported.

Brand Name
HUDSON ET TUBE,CUFFED ORAL,SPIRAL-FLEX 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12288089
Report Number3003898360-2021-00652
Device Sequence Number4672801
Product Code BTR
UDI-Device Identifier14026704616999
UDI-Public14026704616999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/24/2025
Device Model NumberIPN048951
Device Catalogue Number5-12515
Device Lot Number73B2000607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1